# SDR CALA9600645

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416100129
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THE NR 2 COFFEEMAKER IN FORWARD GALLEY BEGAN TO SMOKE DURING PUSHBACK FROM GATE.  THE AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE FOUND THE NR 2 COFFEEMAKER PRINTED CIRCUIT CARD BURNED.  THE COFFEEMAKER WAS REMOVED AND REPLACED, OPERATION CHECKED GOOD.
